# SDR SCNA98702

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, FLOOR FRAME AT STATION 760.95 WAS FOUND CRACKED IN CORNER.  REMOVED DAMAGE FROM FLOOR SUPPORT.  MATERIAL VERIFICATION PER B727 SRM 53102 FIG 7A 7075 T6 .040C.  FABRICATED REPAIR ANGLES FROM 7075 T6 .040C IAW B727 SRM 51403 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51106.  INSTALLED IAW SRM B727 53102.
